MAUDE Adverse Event Report: COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32701
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1:phone:(b)(6).G4 - pma/510(k) #: exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, prior to a ureteroscopic lithotomy and stone removal, the ncompass nitinol tipless stone extractor's basket could not be opened.The user then changed to a new basket to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
Correction: the customer provided a photo of the ncompass nitinol tipless stone extractor that showed the basket wires broken.The device was returned, and a preliminary evaluation was performed.A visual examination of the device noted the basket appeared to be used and all 4 basket wires were severed, charred, and frazzled looking.
 
Additional Manufacturer Narrative
Correction: h6 - medical device problem code (annex a) and component code (annex g) h3: device evaluated by mfg = other (81) -device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCOMPASS NITINOL TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22808687
Report Number1820334-2025-00992
Device Sequence Number21072862
Product Code FFL
UDI-Device Identifier00827002327016
UDI-Public(01)00827002327016(17)271203(10)16363059
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32701
Device Catalogue NumberNCT4-024115
Device Lot Number16363059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/26/2025
03/13/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/10/2025
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight56 KG